Skip to main content
Article thumbnail
Location of Repository

Reviewed by Gayrat Urazalievich Urazboev References

By Juan J. (-pitt) Parviainen, Julio D. [rossi, Julio Daniel (ra-ubas, E. Barron, L. Evans, R. Jensen, The Infinity Laplacian, Y. Giga, S. Goto, H. Ishii, M. -h. Sato, Comparison Principle and Convexity Preserving

Abstract

An asymptotic mean value characterization for a class of nonlinear parabolic equations related to tug-of-war games. (English summary) SIAM J. Math. Anal. 42 (2010), no. 5, 2058–2081.1095-7154 The paper under review considers mean value properties of solutions of homogeneous parabolic p-Laplacian equations. It gives representations of the solutions as the limits of strategy value functions for players of tug-of-war games. The proofs are based on methods of Taylor expansions and estimations of mean value integrals

Topics: 6. Y. Giga, Surface evolution equations—a level set approach, Birkh”auser, Basel, Switzer- land, 2006. MR2238463 (2007j, 53071
Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.4974
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.